Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 639713, 12 pages
http://dx.doi.org/10.1155/2012/639713
Research Article

New Fixed Point Results of Single-Valued Mapping for c-Distance in Cone Metric Spaces

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor Darul Ehsan, Malaysia
2Teacher Education School in Prizren-Leposavić, Nemanjina b.b, 38218 Leposavić, Serbia

Received 13 July 2012; Accepted 20 August 2012

Academic Editor: Douglas Anderson

Copyright © 2012 Zaid Mohammed Fadail et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Abd Ghafur Bin Ahmad, Zaid Mohammed Fadail, Mujahid Abbas, Zoran Kadelburg, and Stojan Radenović, “Some Fixed and Periodic Points in Abstract Metric Spaces,” Abstract and Applied Analysis, vol. 2012, pp. 1–15, 2012. View at Publisher · View at Google Scholar
  • Fawzia Shaddad, and Mohd Salmi Md Noorani, “Fixed Point Results in Quasi-Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Fei He, “Common Fixed Points for Nonlinear Quasi-Contractions of Ćirić Type,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Zaid Mohammed Fadail, and Abd Ghafur Bin Ahmad, “Coincidence and common fixed points theorem on generalized contractive condition in cone metric spaces under c-distance,” Applied Mathematical Sciences, vol. 9, no. 73-76, pp. 3711–3723, 2015. View at Publisher · View at Google Scholar
  • Zaid Mohammed Fadail, and Abd Ghafur Bin Ahmad, “Generalized c-distance in cone b-metric spaces and common fixed point results for weakly compatible self mappings,” International Journal of Mathematical Analysis, vol. 9, no. 29-32, pp. 1593–1607, 2015. View at Publisher · View at Google Scholar
  • Sushanta Kumar Mohanta, and Rima Maitra, “Some common fixed point theorems via generalized c-distance,” Kyungpook Mathematical Journal, vol. 55, no. 1, pp. 205–218, 2015. View at Publisher · View at Google Scholar
  • Anil Kumar Dubey, and Urmila Mishra, “Some fixed point results of single-valued mapping for c-distance in Tvs-cone metric spaces,” Filomat, vol. 30, no. 11, pp. 2925–2934, 2016. View at Publisher · View at Google Scholar